# SDR CALA2020020300323

- Difficulty date: February 3, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 98,604 hours, 12,998 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC FMC DATA ON CDU IS MISSING OR INCORRECT LEFT CDU UNABLE TO ACCESS FMC ON LEFT CDU. NO FMC PROMPT ON MENU PAGE 1L. REPLACED CDU REF AMM 34-61-02-020-801 REPLACED CDU UPDATED PARTS INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1115879  SN OFF 3437 UNIT, CONTROL D  OFF 27-3161-9-0004 3437 ON 27-3161-9-0004 6737
